| Model Number |
4720 |
| Medical Device Problem Codes |
Activation, Positioning or Separation Problem (2906); Migration (4003)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/23/2021
Type of Reportable Event
Serious Injury
Event or Problem Description
It was found that a small piece of the anchor had broken off.It potentially remained in the patient.
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.The device manufacturer date is not known at this time.However, should it become available it will be provided in future reports.
Event or Problem Description
Additional Manufacturer Narrative
The product was returned for investigation and the reported failure mode was confirmed.Alleged failure: anchor pullout alleged failure: acl reconstruction and meniscus repair- anchor has been pulled off from repair site after insertion.The probable root cause could be use of excessive force.The device manufacture date is not known.The failure mode will be monitored for future reoccurrence.